# SDR WVER0306201551505

- Difficulty date: March 7, 2015
- Submitted: March 7, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 29,380 hours, 20,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 977-985
- Part time: 29,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LOWER FUSELAGE SKIN, FS977.00-FS985.00, STRINGER 27. 4" L X .062" W X .010".  GOUGE CAUSE BY WING TO BODY FAIRING STRUCTURAL HARDWARE CHAFING ON BELLY SKIN.  PERFORMED A MAJOR REPAIR TO DAMAGED AREA IAW REO 670-53-00-430, REV DATED 2015/03/05, AND REO 670-53-00-290, REV-C DATED 2013/03/21.
